# SDR USAA2013021100018

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 58,770 hours, 38,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEFT AFT OVERWING EXIT LIGHT LENS MISSING.  MAINTENANCE REPLACED EXIT LIGHT ASSEMBLY AS REQUIRED.  OPS CHECK OK.
